Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 5, NWS Northern Indiana

January 13, 2012

NWS Northern Indiana issued this small craft advisory at Jan 13, 2012, 3:53 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2012, 3:53 PM EST (20:53 UTC)
Expired
Jan 14, 2012, 10:00 AM EST
In force
18 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WHUS73 KIWX 132053
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EST FRI JAN 13 2012

LMZ043-046-140500-
/O.CAN.KIWX.GL.W.0003.000000T0000Z-120114T0000Z/
/O.NEW.KIWX.SC.Y.0005.120113T2053Z-120114T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST
SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST TO 20 KNOTS TONIGHT BACKING SOUTHWEST 10 TO 15 KNOTS
  SATURDAY MORNING.

* WAVES: 5 TO 10 FEET TONIGHT SUBSIDING TO 3 TO 6 FEET BY DAYBREAK
  SATURDAY...AND TO 2 TO 4 FEET BY LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
176 
WHUS73 KIWX 140354
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EST FRI JAN 13 2012

LMZ043-046-141200-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-120114T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: WEST TO 20 KNOTS TONIGHT BACKING SOUTHWEST 10 TO 15 
  KNOTS SATURDAY MORNING. 

* WAVES: 5 TO 8 FEET TONIGHT SUBSIDING TO 3 TO 6 FEET BY DAYBREAK
  SATURDAY...AND TO 2 TO 4 FEET BY LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
098 
WHUS73 KIWX 140826
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 AM EST SAT JAN 14 2012

LMZ043-046-141500-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-120114T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
326 AM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  SATURDAY MORNING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 2:55 PM EST, 58 minutes earlier.

Area forecast discussion, Jan 13, 2:55 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 PM EST FRI JAN 13 2012

.SHORT TERM... / LATE THIS AFTERNOON THROUGH SATURDAY /

ONGOING MULTIPLE BAND LES EVENT FOR AREAS NORTH OF HIGHWAY 6 IN
INDIANA AND SW LOWER MI WILL CONTINUE INTO TONIGHT. CLASSIC
CURVATURE INTO OUR NRN ZONES FROM MORE NORTH TO SOUTH ORIENTED
THERMAL TROUGH OVER EASTERN LAKE MI...AS 19Z SFC OBS CONTINUE TO
SHOW RATHER IMPRESSIVE LOW LVL CONVERGENT BAND NEAR THE MI/IN
BORDER. LAKE EFFECT BANDS STRUGGLED TO GET GOING THIS MORNING BUT
HAVE BECOME MUCH BETTER ORGANIZED THIS AFTERNOON WITH SOME ADDED
SEEDING FROM A MID LVL DECK AND SLIGHT 85-7H COOLING SUPPORTING
HIGHER INVERSION HEIGHTS AND A DEEPER CONVECTION COLUMN. DRYING
ALOFT AND BACKING FLOW SHOULD ALLOW ANY LE BANDS TO SHIFT NWD AND
BEGIN TO WEAKEN/THIN PER LOWERING INVERSION HEIGHTS BY LATER THIS
EVENING INTO THE OVERNIGHT HOURS. AS A RESULT EXPECT THE BULK OF
ADDITIONAL ACCUMULATIONS TO OCCUR THIS AFTN AND EVENING WITH MAX
AMOUNTS EXPECTED OVER NE BERRIEN/CASS/ST JOE COUNTIES IN MICHIGAN
WHERE AN ADDITIONAL 3-6" MAY FALL. LOWER AMOUNTS ARE EXPECTED INTO
NORTHERN PORTIONS OF LAPORTE/ST JOE/ELKHART/LAGRANGE/STEUBEN
COUNTIES IN INDIANA. WINDS WILL DIMINISH TONIGHT MAKING BLOWING
AND DRIFTING LESS OF A CONCERN.

THE LOW LEVEL FLOW WILL BACK TO THE WSW AND WEAKEN ON SATURDAY
ALLOWING THE AFOREMENTIONED LAKE ENHANCED SFC TROUGH TO LIFT NORTH
OF THE AREA. THIS SHOULD BRING AN END TO ANY MEASURABLE SNOW (EXCEPT
FAR SW LOWER MI TOMORROW MORNING)...ALTHOUGH CANNOT RULE OUT
SCATTERED FLURRIES ACROSS OUR NORTHEASTERN ZONES SATURDAY AFTN GIVEN
CLOSE PROXIMITY TO THE BOUNDARY AND WEAK FORCING ALOFT FROM A
SHORTWAVE TROUGH THAT WILL BE TRACKING INTO THE GREAT LAKES. DROPPED
CHC POPS FOR LIGHT SNOW SATURDAY AFTN/NIGHT AS 06/12Z GUIDANCE
CONTINUED THE TREND OF DROPPING A WEAK CLIPPER SYSTEM WELL SOUTH OF
THE FA. OTHERWISE...TEMPS BLO NORMAL THIS PERIOD WITH SKIES
GENERALLY MOSTLY CLOUDY.

&&

.LONG TERM...

LONG TERM WILL BEGIN WITH BRIEF WARMING PERIOD EARLY NEXT WEEK
FOLLOWED BY MORE ARCTIC COLD AND LAKE EFFECT SNOW SHOWERS MID WEEK.
VERY END OF PERIOD UNCERTAIN WITH MEDIUM RANGE MODELS HANDLING A
SHORT WAVE DIFFERENTLY WHICH RESULTS IN SUBSTANTIAL DIFFERENCES
WITH RESPECT TO TEMPERATURES FOR THE REGION.

WARM AIR ADVECTION ALOFT BEGINS SUNDAY AND CONTINUES INTO MONDAY
AHEAD OF NEXT ARCTIC FRONT. WARMING AT SURFACE WILL BE SLOWED
INITIALLY BUT STRONG WARMING ALOFT ALONG WITH SURFACE WARM FRONT
MONDAY SHOULD ALLOW TEMPS TO WARM WELL INTO 30S EVEN OVER MUCH OF
DEEPER SNOWPACK. COULD BE SOME DRIZZLE OR FOG ISSUES BUT WINDS
CURRENTLY LOOK TO KEEP LOW LEVELS MIXED BUT WILL NEED TO MONITOR.

FRONT MOVES THROUGH TUESDAY WITH ANOTHER DAY OF FALLING TEMPS LIKELY
WITH RAIN AHEAD OF FRONT TRANSITIONING TO SNOW SHOWERS IN ITS WAKE.
KEPT HIGH CHANCE TO LIKELY POPS FOR THIS EVENT AS LOADED BY ALL
BLEND INIT. BRIEF PERIOD OF LAKE EFFECT POSSIBLE LATE TUESDAY AND
TUESDAY NIGHT AS IT NOW LOOKS PER CURRENT MODEL SUITE. INCREASED ALL
BLEND POPS ONCE AGAIN TO HIGH CHANCE IN LAKE EFFECT AREAS AS
SFC-850MB DELTA T VALUES RISE INTO AT LEAST MID TO UPPER TEENS.
RIDGE LOOKS TO BUILD IN QUICKLY WEDNESDAY BUT KEPT LOW CHANCE POPS
NW AS THESE LOWER RES MODELS TOO QUICK WITH SYNOPTIC RIDGE OVER
WARMER LAKES.

GFS DROPS NEXT SHORT WAVE INTO AREA WITH COLD FRONT LATE DAY 6 INTO
DAY 7 WITH STRONG COLD AIR ADVECTION. ECMWF SIMILAR WITH COLD FRONT
BUT QUICKLY DEVELOPS ANOTHER WAVE IN THE PLAINS THUS KEEPING COLDER
AIR NORTH AND ALLOWING A FASTER RETURN OF WARMER AIR. GFS HAS A
STRONGER HIGH IN THE PLAINS AND PUSHES FRONT WELL SOUTH WITH NO
RETURN FLOW. HPC GUIDANCE LIES WITH ECMWF ENSEMBLE MEAN AND AT THIS
TIME JUNCTURE THAT CERTAINLY SEEMS REASONABLE. CR ALL BLEND LOADED
WITH SEASONABLE TEMPS SO NO REASON TO DEVIATE RIGHT NOW.

&&

.AVIATION... / 18Z TAFS /

TRANSITION TO PURE LAKE EFFECT SNOW SHOWERS TAKING PLACE WITH
PRIMARY IMPACT ANTICIPATED THIS AFTERNOON AND EVENING AT SBN. AS
IS THE NATURE WITH LAKE EFFECT VISIBILITIES OFTEN BOUNCE BACK AND
FORTH BETWEEN LIFR/IFR/MVFR AND EXPECT THIS AT SBN THIS AFTN/EVE.
MAINLY MVFR CIGS THROUGH THE PERIOD AT FWA WITH SCT SNOW SHOWERS
POSSIBLY REDUCING VISBY'S AT TIMES THIS AFTN. A GRADUAL
IMPROVEMENT TO HIGHER END MVFR CIGS CAN BE EXPECTED LATE TONIGHT
INTO TOMORROW MORNING AS THE FLOW BACKS AND LE SHSN'S SHIFT NORTH
OF THE TERMINALS. OTHERWISE...GUSTY WESTERLY WINDS WILL FINALLY
BEGIN TO RELAX BY EARLY THIS EVENING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING UNTIL 7 AM EST /6 AM CST/ SATURDAY FOR
     INZ003>006.

     WINTER WEATHER ADVISORY UNTIL 1 AM EST SATURDAY FOR INZ007.

MI...WINTER STORM WARNING UNTIL 7 AM EST SATURDAY FOR MIZ077>080.

     WINTER WEATHER ADVISORY UNTIL 1 AM EST SATURDAY FOR MIZ081.

OH...NONE.
LM...GALE WARNING UNTIL 7 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...LASHLEY
AVIATION...STEINWEDEL
Hazardous weather outlook, Jan 13, 5:41 AM EST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
541 AM EST FRI JAN 13 2012

INZ003>006-008-MIZ077>080-141045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...
LIGONIER...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER
541 AM EST FRI JAN 13 2012 /441 AM CST FRI JAN 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

...WINTER STORM WARNING THROUGH THIS EVENING...

BANDS OF MODERATE TO HEAVY SNOW SHOWERS WILL PERSIST THROUGH THE
DAY. STRONG GUSTY WINDS WILL ALSO PREVAIL. FOR MORE SPECIFIC
DETAILS AND AMOUNTS...MONITOR THE LATEST WINTER WEATHER PRODUCTS
FROM THE NATIONAL WEATHER OFFICE IN NORTHERN INDIANA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SNOW AND ROAD CONDITION REPORTS WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ007-009-012>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015-
016-024-025-141045-
STEUBEN-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
541 AM EST FRI JAN 13 2012 /441 AM CST FRI JAN 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

...WINTER WEATHER ADVISORY REMAINS IN EFFECT...

SNOW SHOWERS WILL SLOWLY TAPER OFF TODAY. WINDY CONDITIONS WILL
PERSIST CAUSING BLOWING AND DRIFTING. FOR MORE SPECIFIC DETAILS
AND AMOUNTS...MONITOR THE LATEST WINTER WEATHER PRODUCTS FROM THE
NATIONAL WEATHER OFFICE IN NORTHERN INDIANA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SNOW AND ROAD CONDITION REPORTS WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-141045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
541 AM EST FRI JAN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR WIND GUSTS OVER 35 KNOTS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jan 13, 9:55 AM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 AM EST FRI JAN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 SW MILLERSBURG        41.52N  85.70W
01/13/2012  M3.0 INCH        ELKHART            IN   NWS EMPLOYEE

0700 AM     SNOW             10 E LAGRANGE           41.64N  85.22W
01/13/2012  M2.0 INCH        LAGRANGE           IN   COCORAHS

0700 AM     SNOW             6 ESE NORTH JUDSON      41.18N  86.67W
01/13/2012  M5.5 INCH        STARKE             IN   COCORAHS

0700 AM     SNOW             HARTFORD CITY           40.45N  85.37W
01/13/2012  M4.8 INCH        BLACKFORD          IN   COCORAHS

0700 AM     HEAVY SNOW       6 SE MISHAWAKA          41.60N  86.08W
01/13/2012  M6.5 INCH        ST. JOSEPH         IN   COCORAHS

0700 AM     SNOW             MISHAWAKA               41.66N  86.16W
01/13/2012  M5.0 INCH        ST. JOSEPH         IN   COCORAHS

0700 AM     SNOW             2 NW ROCHESTER          41.09N  86.25W
01/13/2012  M3.9 INCH        FULTON             IN   COCORAHS

0700 AM     HEAVY SNOW       2 N GRANGER             41.78N  86.11W
01/13/2012  M6.0 INCH        CASS               MI   COCORAHS

&&

BENTLEY
Local storm report, Jan 13, 9:57 AM EST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 AM EST FRI JAN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       4 NW SOUTH BEND         41.73N  86.37W
01/13/2012  M7.1 INCH        ST. JOSEPH         IN   OFFICIAL NWS OBS

            OFFICIAL SOUTH BEND OBSERVATION.

&&

BENTLEY
Local storm report, Jan 13, 11:45 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 AM EST FRI JAN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY SNOW       SAINT JOSEPH            42.11N  86.48W
01/13/2012  M7.0 INCH        BERRIEN            MI   TRAINED SPOTTER

&&

BENTLEY
Local storm report, Jan 13, 12:48 PM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1248 PM EST FRI JAN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     SNOW             LITCHFIELD              42.04N  84.76W
01/13/2012  M4.8 INCH        HILLSDALE          MI   TRAINED SPOTTER

            STORM TOTAL. 1 INCH IN THE LAST 6 HOURS.

&&

BENTLEY
Local storm report, Jan 13, 1:30 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 PM EST FRI JAN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY SNOW       NILES                   41.83N  86.25W
01/13/2012  M12.0 INCH       BERRIEN            MI   TRAINED SPOTTER

            STORM TOTAL.

&&

BENTLEY
Local storm report, Jan 13, 3:26 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EST FRI JAN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     SNOW             COLUMBUS GROVE          40.92N  84.06W
01/13/2012  M3.0 INCH        PUTNAM             OH   TRAINED SPOTTER

            STORM TOTAL

&&

NG

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.